# SDR 3EJA2024080900001

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N928JS
- Make and model: Cessna 750
- Aircraft serial: 7500136
- Aircraft time: 7,037 hours, 3,986 cycles
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL AMBER CAUTION MESSAGE ENG O’SPD SHUTDN L ILLUMINATED ON EICAS.
